Cookies?
Library Header Image
LSE Research Online LSE Library Services

Weak convergence of multivariate fractional processes

Marinucci, D and Robinson, Peter (2000) Weak convergence of multivariate fractional processes. Stochastic Processes and Their Applications, 86 (1). pp. 103-120. ISSN 0304-4149

Full text not available from this repository.

Item Type: Article
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1654/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only